Alert archive / Missouri / Tornado Warnings in 2010
Tornado Warning 16, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at May 13, 2010, 7:27 AM CDT for 4 counties in Missouri. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2010, 7:27 AM CDT (12:27 UTC)
- Expired
- May 13, 2010, 8:15 AM CDT
- In force
- 48 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Christian County, MO, Greene County, MO, Lawrence County, MO, Stone County, MO
The radar
The Springfield radar (KSGF), 17 km from the middle of the area, began a volume at 12:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 7:30 AM CDT | TSTM WND DMG | Springfield, MO | REPORT OF A TREE DOWN ALONG PRINCE LANE IN SPRINGFIELD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 5:04 AM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 0.5 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 139 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 570 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 313 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.4
The text
As transmitted, in the capitals the NWS used until 2016.
111
WFUS53 KSGF 131227
TORSGF
MOC043-077-109-209-131315-
/O.NEW.KSGF.TO.W.0016.100513T1227Z-100513T1315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
727 AM CDT THU MAY 13 2010
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN STONE COUNTY IN SOUTHWEST MISSOURI...
NORTHWESTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
SOUTHEASTERN GREENE COUNTY IN SOUTHWEST MISSOURI...
SOUTHEASTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 815 AM CDT.
* AT 723 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO 4 MILES SOUTH OF MARIONVILLE...OR 3 MILES EAST OF AURORA...
MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE BATTLEFIELD...BILLINGS...BOAZ...
CLEVER...FREMONT HILLS...GALLOWAY...MARIONVILLE...NIXA...
REPUBLIC...SPRINGFIELD...STRAFFORD AND TURNERS.
INTERSTATE 44 BETWEEN MILE MARKERS 69 AND 90 WILL ALSO BE IMPACTED BY
THIS TORNADO.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3693 9370 3704 9373 3731 9308 3727 9308
3727 9306 3709 9307 3695 9334 3692 9367
TIME...MOT...LOC 1227Z 271DEG 37KT 3695 9361
$$
FOSTER3 follow-up statements
025
WWUS53 KSGF 131238
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
738 AM CDT THU MAY 13 2010
MOC109-131248-
/O.CAN.KSGF.TO.W.0016.000000T0000Z-100513T1315Z/
LAWRENCE MO-
738 AM CDT THU MAY 13 2010
...THE TORNADO WARNING FOR SOUTHEASTERN LAWRENCE COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI. A
SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL NOON CDT
THURSDAY FOR SOUTHWESTERN MISSOURI.
&&
LAT...LON 3693 9359 3708 9358 3731 9308 3727 9308
3727 9306 3726 9306 3709 9307 3695 9334
TIME...MOT...LOC 1238Z 268DEG 47KT 3695 9342
$$
MOC043-077-209-131315-
/O.CON.KSGF.TO.W.0016.000000T0000Z-100513T1315Z/
GREENE MO-STONE MO-CHRISTIAN MO-
738 AM CDT THU MAY 13 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 AM CDT FOR
NORTHWESTERN CHRISTIAN...NORTHERN STONE AND SOUTHEASTERN GREENE
COUNTIES...
AT 737 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO 5 MILES SOUTHWEST OF BOAZ...OR 9 MILES WEST OF
HIGHLANDVILLE...MOVING EAST AT 55 MPH.
IN ADDITION...A WALL CLOUD WAS LOCATED JUST WEST OF BATTLEFIELD.
LOCATIONS IMPACTED INCLUDE BATTLEFIELD...BILLINGS...CLEVER...NIXA...
OZARK...REPUBLIC...SPRINGFIELD AND STRAFFORD.
INTERSTATE 44 BETWEEN MILE MARKERS 69 AND 90 WILL ALSO BE IMPACTED BY
THIS TORNADO.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT THURSDAY
FOR SOUTHWESTERN MISSOURI.
&&
LAT...LON 3693 9359 3708 9358 3731 9308 3727 9308
3727 9306 3726 9306 3709 9307 3695 9334
TIME...MOT...LOC 1238Z 268DEG 47KT 3695 9342
$$187
WWUS53 KSGF 131254
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
754 AM CDT THU MAY 13 2010
MOC209-131304-
/O.CAN.KSGF.TO.W.0016.000000T0000Z-100513T1315Z/
STONE MO-
754 AM CDT THU MAY 13 2010
...THE TORNADO WARNING FOR NORTHERN STONE COUNTY IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI. A
SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL NOON CDT
THURSDAY FOR SOUTHWESTERN MISSOURI.
&&
LAT...LON 3698 9335 3699 9343 3710 9344 3731 9308
3727 9308 3727 9306 3725 9306 3709 9307
3695 9334
TIME...MOT...LOC 1254Z 247DEG 49KT 3713 9317
$$
MOC043-077-131315-
/O.CON.KSGF.TO.W.0016.000000T0000Z-100513T1315Z/
GREENE MO-CHRISTIAN MO-
754 AM CDT THU MAY 13 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 AM CDT FOR NORTH
CENTRAL CHRISTIAN AND SOUTHEASTERN GREENE COUNTIES...
AT 751 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR GALLOWAY...OR 7 MILES NORTH OF OZARK...MOVING
NORTHEAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE BATTLEFIELD...NIXA...SOUTHERN SPRINGFIELD
AND STRAFFORD.
INTERSTATE 44 BETWEEN MILE MARKERS 84 AND 90 WILL ALSO BE IMPACTED BY
THIS TORNADO.
WIND GUSTS TO 60 MPH WERE REPORTED AT NIXA AT 745 AM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT THURSDAY
FOR SOUTHWESTERN MISSOURI.
&&
LAT...LON 3698 9335 3699 9343 3710 9344 3731 9308
3727 9308 3727 9306 3725 9306 3709 9307
3695 9334
TIME...MOT...LOC 1254Z 247DEG 49KT 3713 9317
$$
FOSTER584
WWUS53 KSGF 131311
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
811 AM CDT THU MAY 13 2010
MOC043-077-131321-
/O.EXP.KSGF.TO.W.0016.000000T0000Z-100513T1315Z/
GREENE MO-CHRISTIAN MO-
811 AM CDT THU MAY 13 2010
...THE TORNADO WARNING FOR NORTH CENTRAL CHRISTIAN AND SOUTHEASTERN
GREENE COUNTIES WILL EXPIRE AT 815 AM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORMS
THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...THUS THE
WARNING IS BEING ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT THURSDAY
FOR SOUTHWESTERN MISSOURI.
LAT...LON 3698 9335 3699 9343 3710 9344 3731 9308
3727 9308 3727 9306 3725 9306 3709 9307
3695 9334
TIME...MOT...LOC 1311Z 247DEG 49KT 3722 9290
$$
TERRYWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at May 13, 7:12 AM CDT, 15 minutes earlier.
Area forecast discussion, May 13, 7:12 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
712 AM CDT THU MAY 13 2010
...MESOSCALE CONVECTIVE DISCUSSION...
.UPDATE...
SURFACE COLD FRONT IS NOW LOCATED ROUGHLY ALONG THE INTERSTATE 44
CORRIDOR. ALONG AND NORTH OF THE FRONT WIDESPREAD SHOWERS WITH
EMBEDDED SCATTERED THUNDERSTORMS ARE OCCURRING. THIS RAINFALL HAS
REALLY LIMITED INSTABILITY AND HAS DECREASED THE SEVERE POTENTIAL
ACROSS THESE AREA. AREAS SOUTH OF THIS AREA HAS NOT BE
CONTAMINATED BY THIS RAINFALL AND INSTABILITY STILL EXIST ACROSS
SOUTHERN MISSOURI.
A STRONG LINE OF STORMS IS CURRENTLY PUSHING ACROSS THE AREA
GENERALLY EXTENDING FROM NEVADA MISSOURI DOWN TO THE SOUTH INTO
NORTHWESTERN ARKANSAS. THERE IS GOOD COLD POOL SHEAR BALANCE SO
EXPECT THE LINE TO CONTINUE TO PUSH TO THE EAST THIS MORNING.
THERE IS AN ELEVATED SEVERE WIND RISK FOR WINDS IN EXCESS OF 70
MPH ACROSS SOUTHERN MISSOURI AHEAD OF THIS LINE AS IT PUSHES
EAST....GENERALLY SOUTH OF A SPRINGFIELD TO ROLLA MISSOURI LINE. THE
SEVERE POTENTIAL NORTH OF THIS LINE IS VERY LIMITED DUE TO INCREASED
CIN FROM THE CONVECTION THAT HAS AND IS OCCURRING AHEAD OF THIS
LINE.
WISE
&&
.DISCUSSION...
CURRENTLY...SURFACE COLD FRONT IS PUSHING INTO THE FAR WESTERN CWA
EARLY THIS MORNING. THUNDERSTORMS HAVE DEVELOPED ON AND BEHIND
THIS FRONT. A MOIST AND UNSTABLE AIRMASS IS IN PLACE ACROSS THE
AREA. THIS INSTABILITY IS ELEVATED AS THERE REMAINS A LARGE
AMOUNT OF MLCIN ACROSS THE AREA. THE THUNDERSTORM ACTIVITY ALONG
THE FRONT WILL CONTINUE TO MOVE OFF TO THE EAST NORTHEAST THIS
MORNING. WITH THE MODERATE ELEVATED INSTABILITY AND STRONG
SHEAR IN PLACE...SEVERE HAIL WILL BE POSSIBLE WITH THE STRONGER
STORMS THAT DEVELOP ACROSS MAINLY THE NORTHERN CWA EARLY THIS
MORNING. IF STORMS CAN FORM INTO A LINE AND GENERATE A STRONG COLD
POOL A SEVERE WIND RISK WILL ALSO BE POSSIBLE.
HEAVY RAINFALL WILL ALSO BE A CONCERN THIS MORNING. THE STORM FLOW
WILL BE PARALLEL TO THE FRONT AND WITH THE SLOW EASTERLY MOVEMENT
OF THE FRONT...TRAINING OF STORMS WILL BE POSSIBLE. THE AREA OF
MOST CONCERN WILL BE OVER THE NORTHERN CWA...GENERALLY FROM ALONG
AND NORTH OF A PITTSBURG KANSAS TO ROLLA MISSOURI LINE. SATURATED
SOIL IS ALSO IN PLACE ACROSS THESE AREAS FROM THE RECENT HEAVY
RAINFALLS WHICH OCCURRED OVER THE LAST SEVERAL DAYS WHICH WILL
ALSO INCREASE THE FLOODING POTENTIAL. WILL LEAVE THE FLASH FLOOD WATCH
OUT AS IS TO ACCOUNT FOR THE HEAVY RAINFALL AND THE FLOODING
POTENTIAL.
THE FRONT WILL CONTINUE TO SLOWLY PUSH EAST ACROSS THE AREA TODAY.
MODERATE INSTABILITY WILL REMAIN IN PLACE SO A RISK FOR SEVERE HAIL
AND WIND WILL REMAIN POSSIBLE THROUGH THE DAY. IF ENOUGH HEATING
CAN OCCUR AHEAD OF THE FRONT SURFACE BASED STORMS AND A LIMITED
RISK FOR ISOLATED TORNADOES MAY BE POSSIBLE ACROSS THE FAR EASTERN
CWA LATE THIS AFTERNOON AND EARLY EVENING. THIS IS A CONDITIONAL
RISK WITH THE MAIN SEVERE RISK EXPECTED BEING HAIL AND WIND WITH ANY
LINE SEGMENTS. THE FRONT SHOULD PUSH OUT OF THE AREA THIS EVENING
BUT COULD SEE SOME LINGER CONVECTION THROUGH THE OVERNIGHT HOURS
AND EARLY FRIDAY MORNING ACROSS SOUTH CENTRAL MISSOURI.
A COOLER AND MAINLY DRY DAY IS THEN EXPECTED ON FRIDAY BEHIND THE
FRONT. THE DRY PERIOD WILL BE SHORT LIVED AS A COUPLE UPPER LEVEL
DISTURBANCE ARE EXPECTED TO PUSH THROUGH THE AREA THIS
WEEKEND...BRINGING ADDITIONAL SHOWER AND THUNDERSTORM CHANCES TO
THE AREA LATE FRIDAY NIGHT INTO SUNDAY NIGHT. SEVERE WEATHER IS
NOT EXPECTED WITH THIS ACTIVITY...HOWEVER WITH THE REPEATED ROUNDS
OF RAINFALL OVER THE AREA THIS WEEK...FLOODING COULD BE A CONCERN.
A FEW DRY DAYS ARE THEN EXPECTED EARLY NEXT WEEK...WITH CHANCES OR
RAIN RETURN MID TO LATE WEEK AS ANOTHER SYSTEM MOVES THROUGH THE REGION.
WISE
&&
.AVIATION...
FOR THE 12Z KSGF...KJLN AND KBBG TAFS....MAIN CONCERN IN THIS TAF
PACKAGE WILL DEAL WITH ON GOING CONVECTION AND A LINE OF STRONG
THUNDERSTORMS CURRENTLY PUSHING TOWARDS THE TAF SITE. THE LINE OF
STORM WILL PUSH INTO THE KJLN SITE JUST BEFORE THE TAF PERIOD
BEGINS AND THROUGH THE KSGF AND KBBG SITES BY 14Z. STRONG TO
SEVERE WINDS WILL OCCUR WITH THIS LINE AS IT PASSES OVER THE TAF
SITES.
BEHIND THIS LINE OF STORMS...SHOWERS AND EMBEDDED THUNDERSTORMS
CAN BE EXPECTED THROUGH MUCH OF THE MORNING INTO THE AFTERNOON
HOURS. MVFR CEILINGS CAN ALSO BE EXPECTED THROUGH MUCH OF THE TAF
PERIOD.
WISE
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MOZ055>058-066>071-
077>081-088-089-093-094-101.
KS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR KSZ073-097-101.
&&Hazardous weather outlook, May 13, 5:08 AM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 508 AM CDT THU MAY 13 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-141015- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 508 AM CDT THU MAY 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT HAZARDS WEATHER RISK... LIMITED TORNADO RISK. ELEVATED HAIL RISK FOR THE HAIL TO THE SIZE OF QUARTERS. ELEVATED THUNDERSTORM WINDS IN EXCESS OF 70 MPH. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK DISCUSSION... A COLD FRONT AS PUSHED INTO THE NORTHERN AND WESTERN PORTIONS OF THE OUTLOOK AREA THIS MORNING. NUMEROUS SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG THE FRONT AND WILL CONTINUE TO MOVE TO THE NORTHEAST ALONG THE FRONT THIS MORNING...WHICH WILL RESULT IN TRAINING OF STORMS. A VERY MOIST AIRMASS IS IN PLACE ACROSS THE AREA WHICH MAY RESULT IN HIGH RAINFALL AMOUNTS THIS MORNING. IN ADDITION SOILS ARE VERY SATURATED ACROSS PORTIONS OF SOUTHEAST KANSAS INTO CENTRAL MISSOURI WHICH WILL LEAD TO AN ELEVATED RISK FOR FLOODING NORTH OF AN ANDERSON TO ROLLA MISSOURI LINE TODAY. THERE IS ALSO AN ELEVATED RISK FOR SEVERE WIND GUSTS IN EXCESS OF 70 MPH THIS MORNING AS A LINE OF STORMS ACROSS NORTHEASTERN OKLAHOMA PUSHES NORTHEAST TOWARDS THE AREA. THERE COULD ALSO BE SMALL TO MARGINALLY SEVERE HAIL WITH THE STRONGER STORMS THIS MORNING. IF ENOUGH HEATING CAN OCCUR AHEAD OF THE FRONT TODAY THERE IS A CONDITIONAL ELEVATED SEVERE HAIL AND WIND THREAT...AND POSSIBLE LIMITED ISOLATED TORNADO RISK ACROSS THE FAR EASTERN OUTLOOK AREA...OR GENERALLY ALONG AND EAST OF A WEST PLAINS TO OSAGE BEACH LINE THIS AFTERNOON INTO THE EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ADDITIONAL CHANCES FOR THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT INTO SUNDAY. AT THIS TIME NO SEVERE WEATHER IS EXPECTED WITH THIS ACTIVITY. WITH MULTIPLE ROUNDS OF THUNDERSTORMS EXPECTED DURING THE WEEK...THE FLOODING POTENTIAL WILL INCREASE AS THE GROUND BECOMES SATURATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE POSSIBLE THIS MORNING ACROSS SOUTHWEST MISSOURI...AND AGAIN LATER TODAY OR THIS EVENING EAST OF A WEST PLAINS TO OSAGE BEACH LINE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WISE
In the hours before
Local storm report, May 13, 3:38 AM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
338 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 AM TSTM WND GST FRONTENAC 37.46N 94.69W
05/13/2010 E60 MPH CRAWFORD KS TRAINED SPOTTER
&&
WISELocal storm report, May 13, 6:45 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
645 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM TSTM WND DMG 2 NE TIFF CITY 36.69N 94.59W
05/13/2010 MCDONALD MO EMERGENCY MNGR
SEVERAL LARGE LIMBS OF 4 TO 5 INCHES IN DIAMETER DOWN.
&&
HATCHLocal storm report, May 13, 6:58 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
658 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLASH FLOOD JOPLIN 37.08N 94.51W
05/13/2010 JASPER MO LAW ENFORCEMENT
SEVERAL STREETS ARE FLOODED IN THE CITY INCLUDING THE
INTERSECTION OF ZORA AND LONEL STREETS.
&&
HATCHLocal storm report, May 13, 7:12 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
712 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 AM TSTM WND DMG MONETT 36.92N 93.93W
05/13/2010 BARRY MO LAW ENFORCEMENT
SEVERAL POWER POLES DOWN IN THE CITY.
&&
HATCHLocal storm report, May 13, 7:24 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
724 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 AM TSTM WND DMG 5 S GOODMAN 36.67N 94.40W
05/13/2010 MCDONALD MO EMERGENCY MNGR
A BARN REPORTED BLOWN DOWN AND BLOCKING BEAMON HOLLOW
ROAD.
&&
HATCHLocal storm report, May 13, 7:26 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
726 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 AM TSTM WND DMG 3 ESE MONETT 36.90N 93.88W
05/13/2010 BARRY MO AMATEUR RADIO
TREES DOWN AND A TRAILER BLOWN OVER ON ITS SIDE ON FARM
ROAD 2020.
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 3:16 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 59 min |
| May 13, 3:47 AM CDT | Flash Flood Warning | SGF | Barton, Vernon | 6 hr |
| May 13, 5:37 AM CDT | Flash Flood Warning | SGF | Benton, Camden, Cedar, Dallas, Hickory, Laclede and 4 more | 6 hr |
| May 13, 5:54 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, McDonald, Newton | 66 min |
| May 13, 6:37 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 53 min |
| May 13, 6:45 AM CDT | Flash Flood Warning | SGF | Barton, Jasper, Newton | 5 hr |
| May 13, 6:54 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 47 min |
| May 13, 7:02 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone, Taney | 58 min |
| May 13, 7:16 AM CDT | Severe Thunderstorm Warning | SGF | Greene | 59 min |
| May 13, 7:47 AM CDT | Tornado Warning | SGF | Christian, Stone | 43 min |
| May 13, 7:50 AM CDT | Flash Flood Warning | SGF | Cedar, Dade, Dallas, Greene, Lawrence, Polk and 1 more | 4 hr |
| May 13, 7:59 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney, Webster, Wright | 46 min |
| May 13, 8:08 AM CDT | Tornado Warning | SGF | Douglas, Webster, Wright | 37 min |
| May 13, 8:43 AM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 16 min |
| May 13, 10:35 AM CDT | River Flood Warning | SGF | Cedar | 60 hr |
| May 13, 1:15 PM CDT | Areal Flood Warning | SGF | Benton, Miller, Morgan | 30 hr |
| May 13, 1:18 PM CDT | Areal Flood Warning | SGF | Polk | 14 hr |
| May 13, 2:28 PM CDT | Flash Flood Watch | SGF | Barry, Barton, Christian, Dade, Dallas, Dent and 17 more | 3 days |
| May 13, 3:14 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 61 min |
| May 13, 3:52 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 53 min |
| May 13, 4:24 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas, Webster, Wright | 36 min |
| May 13, 5:07 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 26 min |
Nearby
Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.